# SDR BSYA20120215009

- Difficulty date: February 15, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N17708
- Make and model: Beech 58
- Aircraft serial: TH813
- Aircraft time: 18,063 hours
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 655469
- Part serial: NA
- Condition: Cracked
- Location: Engine
- Part time: 767 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON DESCENT INTO LWM, LEFT ENGINE STARTED BACK FIRING WHEN THROTTLE PULLED BACK.  MAINTENANCE FOUND NR 1 AND NR 3 CYLINDER HEADS CRACKED.  MAINTENANCE REPLACED NR 1 AND NR 3 CYLINDERS, RUN UP AND OPERATIONAL CHECK NORMAL.  NO FURTHER DEFECTS NOTED.
